MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; GLOVE,EXAM,NITRILE,FG TOUCH, 300, L

Medline Industries, LP MEDLINE; GLOVE,EXAM,NITRILE,FG TOUCH, 300, L
Catalog Number FG3003
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/13/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the large size gloves that we have are of extremely poor quality.Many are torn while still in the box.I am having at least 3-4 torn gloves daily".
 
Additional Manufacturer Narrative
The reporter described an issue with large gloves and stated the gloves were of "extremely poor quality," with many torn while still in the box and at least 3-4 torn gloves daily.Medline received one returned sample and, when reviewing the sample, the tearing was found at the wrist; no other abnormalities were identified with the glove, and inspection records tied to this sku and lot had passing result confirmed.The reported issue of torn gloves was confirmed, but medline was unable to determine if this is due to a glove defect or improper donning performed by the end user and was unable to further investigate the issue of pre-torn gloves with the sample returned.No other complaints were logged for this lot and no trending was identified, indicating this issue to be an isolated incident; no further investigation into the cause and complaint is warranted.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
GLOVE,EXAM,NITRILE,FG TOUCH, 300, L
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
nathan bersch
three lakes drive
northfield, IL 60093--275
MDR Report Key50883987
Report Number1417592-2026-49918
Device Sequence Number9791908
Product Code LZA
UDI-Device Identifier00888277362751
UDI-Public00888277362751
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K051378
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberFG3003
Device Lot NumberCC401899129S
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer11/21/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2024
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown